# SDR USAABB95009

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Identifier
- Part number: 8731002511
- Condition: Inoperative
- Location: L4/R4 Doors
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING INSPECTION, FOUND BOTH L4 AND R4 DOOR EXIT IDENTIFIERS INOPERATIVE.  REPLACED BOTH EXIT IDENTIFIERS.  (M)
